Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Severe cough, history of kidney disorder, taking dialysis. Relief from cough?

hello , i have severe cough from last 5-6 weeks i goes to many doctors but i d nt have relief frm the cough i hve medical history i had kidney disorder sicne 2009 n had dialysis till the time i dont hve any kind of problem with my kidneys but i have severe cough i want to releif from that plz suggest me the best ......
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

If you do suffer from severe kidney disease and hypertention you may be taking ACE inhibitors like Captopril or Enalapril. This medicines do cause severe cough and in such case should be changed to sartans.
Other possible reasons of severe cough are asthma or COPD (especially if you do smoke), tuberculosis, lung tumor or even a mass located below the diaphragm. I suggest you to have chest CT, blow test and abdominal CT.

Hope this will help.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor